Alert archive / Michigan / Small Craft Advisories in 2018
Small Craft Advisory 83, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Dec 11, 2018, 3:49 PM EST. It took effect at Dec 12, 2018, 7:00 AM EST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2018, 3:49 PM EST (20:49 UTC)
- In effect from
- Dec 12, 2018, 7:00 AM EST
- Expired
- Dec 13, 2018, 5:00 AM EST
- In force
- 22 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
409 WHUS73 KAPX 112049 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 349 PM EST Tue Dec 11 2018 LSZ321-322-120500- /O.NEW.KAPX.SC.Y.0083.181212T1200Z-181213T0600Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 349 PM EST Tue Dec 11 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect from 7 AM Wednesday to 1 AM EST Thursday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ323-341-342-344>346-120500- /O.NEW.KAPX.SC.Y.0083.181212T1200Z-181213T0000Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 349 PM EST Tue Dec 11 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect from 7 AM to 7 PM EST Wednesday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ345>349-120500- /O.NEW.KAPX.SC.Y.0083.181212T1200Z-181213T0600Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 349 PM EST Tue Dec 11 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect from 7 AM Wednesday to 1 AM EST Thursday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
6 follow-up statements
411 WHUS73 KAPX 120259 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 959 PM EST Tue Dec 11 2018 LSZ321-322-121100- /O.CON.KAPX.SC.Y.0083.181212T1200Z-181213T0600Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 959 PM EST Tue Dec 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY... A Small Craft Advisory remains in effect from 7 AM Wednesday to 1 AM EST Thursday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ323-341-342-344>346-121100- /O.CON.KAPX.SC.Y.0083.181212T1200Z-181213T0000Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 959 PM EST Tue Dec 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST WEDNESDAY... A Small Craft Advisory remains in effect from 7 AM to 7 PM EST Wednesday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ345>349-121100- /O.CON.KAPX.SC.Y.0083.181212T1200Z-181213T0600Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 959 PM EST Tue Dec 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY... A Small Craft Advisory remains in effect from 7 AM Wednesday to 1 AM EST Thursday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
121 WHUS73 KAPX 120819 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 319 AM EST Wed Dec 12 2018 LSZ321-322-121630- /O.CON.KAPX.SC.Y.0083.181212T1200Z-181213T0600Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 319 AM EST Wed Dec 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM EST THURSDAY... A Small Craft Advisory remains in effect from 7 AM this morning to 1 AM EST Thursday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ323-341-342-344>346-121630- /O.CON.KAPX.SC.Y.0083.181212T1200Z-181213T0000Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 319 AM EST Wed Dec 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... A Small Craft Advisory remains in effect from 7 AM this morning to 7 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ345>349-121630- /O.CON.KAPX.SC.Y.0083.181212T1200Z-181213T0600Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 319 AM EST Wed Dec 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM EST THURSDAY... A Small Craft Advisory remains in effect from 7 AM this morning to 1 AM EST Thursday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
549 WHUS73 KAPX 121603 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1103 AM EST Wed Dec 12 2018 LSZ321-322-130015- /O.CON.KAPX.SC.Y.0083.000000T0000Z-181213T0600Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1103 AM EST Wed Dec 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... A Small Craft Advisory remains in effect until 1 AM EST Thursday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ323-341-342-344>346-130000- /O.CON.KAPX.SC.Y.0083.000000T0000Z-181213T0000Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1103 AM EST Wed Dec 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A Small Craft Advisory remains in effect until 7 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ345>349-130015- /O.CON.KAPX.SC.Y.0083.000000T0000Z-181213T0600Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 1103 AM EST Wed Dec 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... A Small Craft Advisory remains in effect until 1 AM EST Thursday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
384 WHUS73 KAPX 122006 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 306 PM EST Wed Dec 12 2018 LMZ341-130415- /O.EXT.KAPX.SC.Y.0083.000000T0000Z-181213T0600Z/ Seul Choix Point to 5NM West of Mackinac Bridge- 306 PM EST Wed Dec 12 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST THURSDAY... THE Small Craft Advisory IS NOW IN EFFECT until 1 AM EST Thursday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ345>349-130415- /O.EXT.KAPX.SC.Y.0083.000000T0000Z-181213T1000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 306 PM EST Wed Dec 12 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST THURSDAY... THE Small Craft Advisory IS NOW IN EFFECT until 5 AM EST Thursday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LSZ321-322-130415- /O.CON.KAPX.SC.Y.0083.000000T0000Z-181213T0600Z/ Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 306 PM EST Wed Dec 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... A Small Craft Advisory remains in effect until 1 AM EST Thursday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LMZ323-342-344>346-130000- /O.CON.KAPX.SC.Y.0083.000000T0000Z-181213T0000Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 306 PM EST Wed Dec 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A Small Craft Advisory remains in effect until 7 PM EST this evening. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
746 WHUS73 KAPX 122034 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 334 PM EST Wed Dec 12 2018 LMZ323-342-344>346-122145- /O.CAN.KAPX.SC.Y.0083.000000T0000Z-181213T0000Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 334 PM EST Wed Dec 12 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Gaylord has cancelled the Small Craft Advisory. $$ LMZ341-LSZ321-322-130445- /O.CON.KAPX.SC.Y.0083.000000T0000Z-181213T0600Z/ Seul Choix Point to 5NM West of Mackinac Bridge- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 334 PM EST Wed Dec 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... A Small Craft Advisory remains in effect until 1 AM EST Thursday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ345>349-130445- /O.CON.KAPX.SC.Y.0083.000000T0000Z-181213T1000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 334 PM EST Wed Dec 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY... A Small Craft Advisory remains in effect until 5 AM EST Thursday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
113 WHUS73 KAPX 130319 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1019 PM EST Wed Dec 12 2018 LMZ341-LSZ321-322-130600- /O.CON.KAPX.SC.Y.0083.000000T0000Z-181213T0600Z/ Seul Choix Point to 5NM West of Mackinac Bridge- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1019 PM EST Wed Dec 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... A Small Craft Advisory remains in effect until 1 AM EST Thursday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LHZ345>349-131000- /O.CON.KAPX.SC.Y.0083.000000T0000Z-181213T1000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 1019 PM EST Wed Dec 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY... A Small Craft Advisory remains in effect until 5 AM EST Thursday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ BAK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 3:26 PM EST, 23 minutes earlier.
Area forecast discussion, Dec 11, 3:26 PM EST, 23 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
326 PM EST Tue Dec 11 2018
.NEAR TERM...(Through Tonight)
Issued at 321 PM EST Tue Dec 11 2018
...A rather quiet night...
High impact weather potential: None.
Pattern synopsis/forecast: Weak low pressure sliding southeast
vicinity Georgian Bay this afternoon, with attendant primary cold
front cutting across southeast lower Michigan, while a secondary,
partially lake enhanced, surface trough extends northwest from it
near the Saint Marys river. Mid level shortwave (responsible for
that surface low) is exiting stage right, with sharp shortwave
ridging following quickly on its heels into the western Great Lakes.
Large scale pattern remains a progressive one, allowing that
upstream mid level ridge to build quickly overhead tonight, all-the-
while next sharp shortwave trough digs into the Upper Mississippi
Valley by morning.
Primary forecast concerns/challenges: Cloud and temperature trends.
Details: Expect any lingering flurries/patchy light freezing drizzle
to come to an end as moisture depth further decreases with time.
Bigger question heading through tonight is just how much clearing is
realized as moisture depth becomes exceedingly shallow and lake
moisture contribution decreases with light winds and a modifying
thermal environment. Always a tough call this time of year, but tend
to believe at least some breaks in the overcast will occur. Just how
cold temperatures become is highly predicated on just how much
clearing is realized. Current thinking is for lows to range from the
upper teens inland to lower and middle 20s closer to the big waters.
If skies do clear, would expect our typical ice box locations to
become quite a bit colder by sunrise Wednesday.
&&
.SHORT TERM...(Wednesday through Friday)
Issued at 321 PM EST Tue Dec 11 2018
...A slow warming trend with continued chances of a light wintry
mix...
High Impact Weather Potential: Chances for freezing drizzle Tuesday
night and early Wednesday morning and again Thursday.
Primary Forecast Concerns/Challenges: Timing and type of pcpn with
weak features moving through the Great Lakes.
Pattern Synopsis/Forecast...The chances of light wintry mixed pcpn
will linger across northern Michigan through the work week, as a
couple of weak clippers and shallow upper lvl troughs push quickly
across the northern Great Lakes. Precipitation type, chance and
intensity will all be limited across northern Michigan through the
period, hindered by weak dynamics and continued lack of deep
moisture through the column. 850/500mb and 500/300mb vector
convergence shows the best forcing to be focused over the northern
Great Lakes through Wednesday afternoon, the result of a weak
feature moving across the southern Great Lakes and Ohio Valley.
Model soundings show abundant low lvl mstr (within temps between
-10c and 0c) trapped below the inversion through around 12z Wed
before mid and upper lvl mstr increases in the aftn with clipper
pushing across the state. This vertical mstr and temp profile would
suggest freezing drizzle again Wed morning. However, increasing mstr
and ice crystal seeding for aloft develops in mid and upper lvls,
will chance morning drizzle to snow showers by Wed aftn. An area of
high pressure will briefly settle into the Great Lakes Thursday
behind the exiting clipper, with model soundings again showing
abundant low lvl mstr (temps of -10c to 0c) favoring drizzle and
freezing drizzle Wednesday night and Thursday.
The chance for snow increases again Thursday night and Friday as mid
and upper lvl mstr increases in advance of a weak 500mb trough
pushing across the upper Midwest and Great Lakes.
&&
.LONG TERM...(Friday night through Tuesday)
Issued at 321 PM EST Tue Dec 11 2018
There will be several chances for light wintry mixed pcpn across the
northern Great Lakes through the weekend, as a series of weak
clippers and shallow upper troughing pass over the region. Expect
drier conditions Monday night through Tuesday as sfc and upper ridge
build over the state and upper Midwest. Mid lvl temps in this
pattern through the weekend will linger around 0c to -2c before
warming to near 5c Monday night and Tuesday in developing upper
ridge.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 127 PM EST Tue Dec 11 2018
MVFR to low end VFR conditions to persist this afternoon. Slow
improvement expected tonight into Wednesday morning as drying
deepens through the column. Light winds through the period.
&&
.MARINE...
Issued at 321 PM EST Tue Dec 11 2018
Light winds expected this evening, with wind slowly
increasing in speed out of the southeast later tonight into
Wednesday morning. Not a significant wind event, but will likely
experience at least some small craft advisory conditions across
portions of the nearshore waters. Southeast winds, at times gusty,
continue through Wednesday night.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY from 7 AM Wednesday to 1 AM EST Thursday
for LHZ345>349.
LM...SMALL CRAFT ADVISORY from 7 AM to 7 PM EST Wednesday for LMZ323-
341-342-344>346.
LS...SMALL CRAFT ADVISORY from 7 AM Wednesday to 1 AM EST Thursday
for LSZ321-322.
&&
NEAR TERM...MB
SHORT TERM...SR
LONG TERM...SR
AVIATION...MB
MARINE...MBHazardous weather outlook, Dec 11, 3:49 PM EST, 0 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 349 PM EST Tue Dec 11 2018 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-121200- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa- Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim- Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford- Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco- Gladwin-Arenac- 349 PM EST Tue Dec 11 2018 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Through tonight. Pockets of freezing drizzle will linger through the remainder of this afternoon, especially across the highlands of northern lower Michigan. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Patchy freezing drizzle is possible Wednesday morning, and again Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && For more information visit http://weather.gov/gaylord.
In the hours before
Special weather statement, Dec 11, 10:32 AM EST, 5 hours 17 minutes before
Special Weather Statement National Weather Service Gaylord MI 1032 AM EST Tue Dec 11 2018 MIZ008-015>028-031>034-111800- Chippewa-Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix- Leelanau-Antrim-Otsego-Montmorency-Alpena-Benzie-Grand Traverse- Kalkaska-Crawford-Manistee-Wexford-Missaukee-Roscommon- Including the cities of Sault Ste. Marie, St. Ignace, Petoskey, Cheboygan, Rogers City, Charlevoix, Northport, Mancelona, Gaylord, Atlanta, Alpena, Frankfort, Traverse City, Kalkaska, Grayling, Manistee, Cadillac, Lake City, and Houghton Lake 1032 AM EST Tue Dec 11 2018 ...Patchy freezing drizzle continues... A combination of very light snow and patchy freezing drizzle continues to be reported across the area this morning. While substantial ice accumulations are not expected, secondary and untreated road surfaces may become ice covered and very slippery. If traveling, be prepared for slick roads and black ice. The threat for freezing drizzle is expected to end as we head through this afternoon.
Special weather statement, Dec 11, 1:09 PM EST, 2 hours 40 minutes before
Special Weather Statement National Weather Service Gaylord MI 109 PM EST Tue Dec 11 2018 MIZ008-015>028-031>034-112015- Chippewa-Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix- Leelanau-Antrim-Otsego-Montmorency-Alpena-Benzie-Grand Traverse- Kalkaska-Crawford-Manistee-Wexford-Missaukee-Roscommon- Including the cities of Sault Ste. Marie, St. Ignace, Petoskey, Cheboygan, Rogers City, Charlevoix, Northport, Mancelona, Gaylord, Atlanta, Alpena, Frankfort, Traverse City, Kalkaska, Grayling, Manistee, Cadillac, Lake City, and Houghton Lake 109 PM EST Tue Dec 11 2018 ...Patchy freezing drizzle continues... A combination of very light snow and patchy freezing drizzle continues to be reported across the area. While substantial ice accumulations are not expected, secondary and untreated road surfaces are ice covered and very slippery. If traveling, be prepared for slick roads and black ice. The threat for freezing drizzle is expected to end as we head through later this afternoon.
Nearby
Small Craft Advisories in Michigan, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.